MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE® PRIME PLUS ANALYZER SYSTEM; WHOLE BLOOD HEMOGLOBIN ASSAYS

NOVA BIOMEDICAL CORP. STAT PROFILE® PRIME PLUS ANALYZER SYSTEM; WHOLE BLOOD HEMOGLOBIN ASSAYS
Model Number PRIME PLUS
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Event or Problem Description
Nova biomedical (nova) was made aware of a potential issue regarding analysis of sodium, potassium, chloride, and blood urea nitrogen (bun) results during the treatment of a patient on a statprofile prime plus analyzer with serial number (b)(4).The results were reported but the clinician questioned the accuracy of these when compared to the clinical presentation of the patient.An additional sample from the patient was run using the reference analyzer beckman au which confirmed the initial results were inaccurate.No patient harm or adverse treatment due to the inaccurate results was reported.
 
Additional Manufacturer Narrative
Additional information: udi: (b)(4).Device history record reviews were completed for prime plus sn: (b)(6), microsensor card pn: 61615, lot: 22063005, calibrator pack pn: 57831, lot: 22047040, qc pack pn: 57841, lot: 21200036 and reference sensor pn: 57823, lot: 22061045.The dhrs confirmed that all products met all specifications when released to finished goods.A 2 year look back in the data base did not return any result for lot/sn in question.Per the investigation report, the discrepancies in patient sample are believed to have resulted from reference flow issue which can be caused by debris entering the flow path or the calibrator pack that was replaced around the same time as the sensor in this case.It is difficult to confirm these findings as consumables were not returned.Therefore, no further actions are required at this time.Nova will continue monitoring for recurrence.

Brand Name
STAT PROFILE® PRIME PLUS ANALYZER SYSTEM
Common Device Name
WHOLE BLOOD HEMOGLOBIN ASSAYS
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 1941
Manufacturer Contact
samantha cox
200 prospect st
waltham, MA 02454-1941
7816473700
MDR Report Key14944290
Report Number1219029-2022-00042
Device Sequence Number6196097
Product Code CDS
UDI-Device Identifier00385480574006
UDI-Public00385480574006
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRIME PLUS
Device Catalogue Number57400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexMale